# SDR HEEA080443

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 16,106 hours
- Engine: Pwa PT6T3
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324473514
- Part serial: A19526
- Condition: Malfunctioned
- Location: Engine
- Part time: 36 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HAD TORQUE AND N1 OSCILLATIONS. REPLACED WITH SERVICEABLE FUEL CONTROL.
